MathSciNet Relay Station
MathSciNet bibliographic data
MR2846317 (2012h:13024) 13C15 (13F20 13F55 13P10)
Herzog, Jürgen; Popescu, Dorin; Vladoiu, Marius Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012), no. 2, 493–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement